Über die Moduln algebraischer Flächen.

Martin Lindner

Manuscripta mathematica (1977)

  • Volume: 21, page 273-292
  • ISSN: 0025-2611; 1432-1785/e

How to cite


Lindner, Martin. "Über die Moduln algebraischer Flächen.." Manuscripta mathematica 21 (1977): 273-292. <http://eudml.org/doc/154468>.

author = {Lindner, Martin},
journal = {Manuscripta mathematica},
pages = {273-292},
title = {Über die Moduln algebraischer Flächen.},
url = {http://eudml.org/doc/154468},
volume = {21},
year = {1977},

AU - Lindner, Martin
TI - Über die Moduln algebraischer Flächen.
JO - Manuscripta mathematica
PY - 1977
VL - 21
SP - 273
EP - 292
UR - http://eudml.org/doc/154468
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.